| Catalog Number |
363430 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
It was reported to b.Braun medical inc.That an infusomat space pump intravenous (iv) pump set (material 363904, lot 0061940652) was being used to administer obinutuzumab on (b)(6) 2024.According to the complainant, air bubble alarm and accumulated air alarms while drug was about half way done.No bubbles were visible, so the tubing was reloaded, and the infusion was restarted.The alarm reoccurred.The pump was changed.The complaint device is not available for evaluation.No patient complications were reported as a result of the event.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and one photograph was provided for evaluation.Upon visual inspection of the photograph, it was observed thaat there were bubbles inside the line.Based on the data from the investigation, the reported defect was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Although an exact root cause for this reported defect is unable to be determined at this time, the most probable root cause could be related to several factors including inadequate priming of the iv- line, infusion of cold solutions (which may exhibit air bubbles as the fluid warms up), incomplete filling of the drip chamber during priming, etc.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.